Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    popa's Avatar
    popa is offline Senior Member
    Join Date
    Apr 2002
    Location
    I KEEP IT ON MY KITCHEN T
    Posts
    1,232

    any thing out there to help shortness of breath(I breathe like a fat man)

    damm...I'm haveing propblems breathing big time shortness of breath and sweat like crazy hot flashes all the time as well. Is there any thing I can take to help me breath alittle more normal.

    its probobly from the fina and anadrol is is ther any sups out there that will help or am I going to have to ride it out

  2. #2
    JohnnyB's Avatar
    JohnnyB is offline AR-Hall of Famer / Retired
    Join Date
    Apr 2002
    Location
    Califas
    Posts
    9,265
    Don't know if that's something to take, but you could stop taking one of them, probibly the fina.

    What kind of doses you taking?

    JohnnyB

  3. #3
    popa's Avatar
    popa is offline Senior Member
    Join Date
    Apr 2002
    Location
    I KEEP IT ON MY KITCHEN T
    Posts
    1,232
    my current cycle is omna eod, anadrol 100mgs ed, fina 100mgs ed

  4. #4
    RON's Avatar
    RON
    RON is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    So Cal
    Posts
    5,461
    Its the Fina. Theres nothing I know of to help you but maybe someone else might have something for you to try.

  5. #5
    popa's Avatar
    popa is offline Senior Member
    Join Date
    Apr 2002
    Location
    I KEEP IT ON MY KITCHEN T
    Posts
    1,232
    I was thinking of those things that you tape on the bridge of your nose only when I'm at home of course...lol
    any other sugestions

  6. #6
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    I feel your pain. I am out of breath typing this right now. A natural diuretic and something to lower BP might help some but you are still going to go through the adjustment period that fina always seems to cause.

  7. #7
    Whoisdaman is offline Senior Member
    Join Date
    Sep 2002
    Location
    USA
    Posts
    1,071
    Same here, wasn't that bad before I bumped my dose up to 100mg fina ed. Actually this morning I had a bloody nose, probably blood pressure related... or all that coke I am snorting, lol.

    I'd say just ride it out till the end of the cycle bro, symptoms will go away once you stop the fina.

  8. #8
    m16a2 is offline Senior Member
    Join Date
    Aug 2002
    Location
    LA
    Posts
    1,523
    Originally posted by popa
    my current cycle is omna eod, anadrol 100mgs ed, fina 100mgs ed
    If it is really harming ya, switch to EOD or drop it to 75ed

  9. #9
    Devourer's Avatar
    Devourer is offline Senior Member
    Join Date
    May 2003
    Location
    darkness
    Posts
    1,564
    i take the drol and i cant breathe either.

  10. #10
    motoxxxguy's Avatar
    motoxxxguy is offline Anabolic Member
    Join Date
    Jan 2003
    Posts
    2,630
    Well, I've noticed in the last few days that my breathing in becoming pretty hard, too. I'm in my third week of fina/prop 75mg ed of both, and after any kind of strenuous activity I feel like an old man. I don't have asthma, but I think this is what it's like. It feels like I'm breeathing in deep, but my body's not getting any oxygen. I'm gonna try an asthma inhaler next time it happens. Hopefully that will help.

    -moto

  11. #11
    freakishlyhuge's Avatar
    freakishlyhuge is offline Junior Member
    Join Date
    Apr 2003
    Location
    Logandale
    Posts
    87
    have the same problems but its with the anadrol . as soon as you go off you should quit start throwing in a little cardio it helped me

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •